Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 232456, 9 pages
http://dx.doi.org/10.1155/2015/232456
Research Article

On Solving Pentadiagonal Linear Systems via Transformations

1Department of Statistics and Operations Researches, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Computer Science Unit, Deanship of Educational Services, Qassim University, P.O. Box 6595, Buraidah 51452, Saudi Arabia

Received 4 January 2015; Revised 18 March 2015; Accepted 18 March 2015

Academic Editor: George S. Dulikravich

Copyright © 2015 S. S. Askar and A. A. Karawia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Askar and A. A. Karawia, “On Solving Pentadiagonal Linear Systems via Transformations,” Mathematical Problems in Engineering, vol. 2015, Article ID 232456, 9 pages, 2015. doi:10.1155/2015/232456